# SDR ASAA2015102213522

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,728 hours, 6,572 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOMPLISHING TASKCARD 78273000, FOUND NR 2 ENGINE SHORT TIME FAULT 73-10342, THE FMV POSITION SIGNAL IS OUT OF RANGE, LONG TIME FAULT 75-10392 THE VSV POSITION SIGNAL IS OUT OF RANGE, AND LONG TIME FAULT 75-10442 THAT VBV POSITION SIGNAL IS OUT OF RANGE. ACFT GROUNDED.  ACCOMPLISHED TROUBLESHOOTING IAW FIM 75-34, TASK 817.  INITIAL EVALUATION SHOWED NO CURRENT FAULTS.  MEASURED RESISTANCE OF VSV AND VBV THROUGH J9 HARNESS AT ELECTRONIC ENGINE CONTROL.  ALL VALUES ARE WITHIN LIMITS.  MEASURED RESISTANCE OF FMV THROUGH J5 HARNESS AT ELECTRONIC ENGINE CONTROL.  VALUES WITH IN LIMITS BUT HAVE A 10 OHM FLUCTUATION.  RESISTANCE AT FMV RECEPTACLE AT HMU IS STEADY AND WITHIN LIMITS. CONNECTOR DP0505 DOES NOT SECURE PROPERLY TO J5 AT ELECTRONIC ENGINE CONTROL. R & R J5 HARNESS IAW 73-21-06.  ACTUATORS TEST PASSED.
